MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC LACTATE DEHYDROGENASE; LACTATE DEHYGROGENASE

ABBOTT MANUFACTURING INC LACTATE DEHYDROGENASE; LACTATE DEHYGROGENASE
Catalog Number 02P56-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/01/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This issue was previously reported under mdr number 1415939-2017-00050.The incorrect manufacturing location was documented in the original report.This report was generated to document (b)(4) as the manufacture location.Further investigation of the customer issue included a review of the complaint text, in-house testing, instrument log review, a search for similar complaints, and a review of labeling.Return material was not available.In house testing protocol was executed; the assay files for the reagent lot number was successfully calibrated and each validity control replicate generated was within the established ranges.It was determined the reagent lot is performing acceptably.Tracking and trending did not identify an adverse trend.Labeling was reviewed and found to be adequate.Based on the available no product deficiency of the clinical chemistry lactate dehydrogenase assay, reagent list number 02p56 , lot number 47148un15, was identified.
 
Event or Problem Description
The customer observed falsely elevated lactate dehydrogenase (ldh) results while using the clinical chemistry ldh assay.The customer provided the following results for chemotherapy patient that is partaking in a clinical trial.Additional patient results are in question but no additional result data was provided.On (b)(6) 2016 (plasma): initial 431u/l, retest 298u/l, 196u/l.The customer is concerned that if the results stay high the patient may need to end their participation in the study.However, no impact to patient management was reported.

Brand Name
LACTATE DEHYDROGENASE
Common Device Name
LACTATE DEHYGROGENASE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8446089
Report Number1628664-2019-00246
Device Sequence Number19345827
Product Code CFJ
UDI-Device Identifier00380740004033
UDI-Public00380740004033
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/13/2016
Device Catalogue Number02P56-21
Device Lot Number47148UN15
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2019
Initial Report FDA Received Date03/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1